MathSciNet Relay Station
MathSciNet bibliographic data
MR679909 (84b:58090) 58F20 (57N05)
Birman, Joan S.; Kidwell, Mark E. Fixed points of pseudo-Anosov diffeomorphisms of surfaces. Adv. in Math. 46 (1982), no. 2, 217–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement